African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Applications of ig, dg, bg - Closed type sets in topological ordered spaces

G. Srinivasarao
  • G. Srinivasarao
  • Department of Mathematics, Tirumala Engineering College, Narasaraopet, Guntur (Dt.), A.P., India.
  • Google Scholar
D. Madhusudanrao
  • D. Madhusudanrao
  • Department of Mathematics, V.S.R. & N.V.R. Degree College, Tenali, Guntur (Dt.), A.P., India.
  • Google Scholar
N. Srinivasarao
  • N. Srinivasarao
  • Department of Mathematics, Vignan University, Vadlamudi, Guntur (Dt.), A.P., India.
  • Google Scholar


  •  Received: 07 August 2014
  •  Accepted: 26 November 2014
  •  Published: 29 January 2015

References

Levine N (1970). Generalized closed sets in topology. Rend. Circ. Math. Palermo 19(2):89-96.
Crossref
 
Nachbin L (1965). Topology and order. D. Van Nostrand Inc., Princeton, New Jersey.
 
Srinivasarao G (2014). g-closed and g*-closed type sets in topological ordered spaces. Int. J. Sci. Eng. Res. 5(6):1276-1285. June.
 
Veera Kumar MKRS (2000). Between closed sets and g-closed sets, Mem. Fcc. Sci. Sec A, Math. Kochi University, 21:1-19.
 
Veera Kumar MKRS (2002). Homeomorphisms in topological ordered spaces. Acta Ciencia Indica, XXVIII(M), 1:67-76.